# SDR DALA2018010300037

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 57,427 hours, 22,393 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING, FLAPS WOULD NOT EXTEND WHEN COMMANDED TO 1.  DECLARED EMERGENCY AND RAN TRAILING EDGE FLAPS ASSYMETRY CHECKLIST.  LANDED FLAPS UP AND EXTENDED LE FLAPS & SLATS VIA ALT FLAP SWITCH.  MAINTENANCE REMOVED AND REPLACED THE FLAP SKEW SENSOR NR 3 IAW 27-59. PERFORMED OPS TEST OF FLAP SYSTEM,  ALL NORMAL. ACFT OK FOR SERVICE.
